# SDR QXEA2016072100459

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 35,406 hours, 36,979 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD ISOLATION VALVE ILLUMINATED IN CRUISE FLIGHT.  OBSERVED THAT THE NR 2 HYD QTY WAS DECREASING TO 10%.  HYD PRESSURE REMAINED NORMAL FOR REMAINDER OF FLIGHT.  IAW CHECKLIST, PERFORMED MANUAL GEAR EXTENSION.  RETURNED TO FIELD. LANDING UNEVENTFUL. FOUND RIGHT SIDE HOSE OF NLG LOCK ACTUATOR LEAKING.  R & R THE HOSE IAW 29-00-00-000-802, & 29-00-00-400-802. OP'S CHECKED FOR LEAKS WITH NONE NOTED.  NR 2 HYD ISOLATION VALVE REMAINED OFF.  RETURNED TO SERVICE.
